# SDR MWEA080039

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 53,596 hours, 49,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323555
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STATION 273 BETWEEN LONGERON 22 & 21 RIGHT.  PERFORMED INSPECTION AT DENTED AREA, NO CRACKS FOUND.  FABRICATED AND INSTALLED DOUBLER.
